Pacific Journal of Mathematics

A note on semi-primary hereditary rings.

Abraham Zaks

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 627-628.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991740

Mathematical Reviews number (MathSciNet)
MR0218401

Zentralblatt MATH identifier
0159.04702

Subjects
Primary: 16.50

Citation

Zaks, Abraham. A note on semi-primary hereditary rings. Pacific J. Math. 23 (1967), no. 3, 627--628. https://projecteuclid.org/euclid.pjm/1102991740


Export citation

References

  • [1] H. Cartan and S. Eilenberg, Homological Algebra, Princeton Univ. Press, Princeton, 1956.
  • [2] J. P. Jans and T. Nakayama, Algebras with finite dimensional residue algebras. Nagoya Math. J. 11 (1957) pp. 67-76.
  • [3] A. Zaks, Residue rings of semi-primaryhereditary rings.Nagoya Math. J. (to appear)